On the boundedness of solutions of the Chen system

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journal

37 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)445-451
Journal / PublicationJournal of Mathematical Analysis and Applications
Volume329
Issue number1
Publication statusPublished - 1 May 2007

Abstract

By constructing a suitable Lyapunov function, we show that for the system parameters in some specified regions, the solutions of the Chen system are globally bounded. © 2006 Elsevier Inc. All rights reserved.

Research Area(s)

  • Boundedness of solution, Chen system, Lyapunov function